# SDR HEEA966615

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 214052200105
- Condition: Torn
- Location: Fwd Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT UNIT TORN. SENT TO A/C FUEL CELLS FOR GIRT PATTERN FOR P/N 214-052-200-102
